Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Diagnosed alopecia. On Minoxidil, retina and proscar. No relief. Advice

HI Dr... I am 40 years ol. only child I had a problem which cropped up 10 years a go... that I was loosing hair on my head... density was getting lesser & hair was getting thinner, so I consulted many dermotologists and general phisicians as well... no one could say anything correct, so when i came to Sydney to educate my self as a social worker, i consulted a specialist, Dr.Dilony, he cut a 2 cm sample from top of my scalp and sent it to the lab to test, it revealed I have slight alophesia... but he gace me proscar or prohesia, i did not take it after an other year i wen to my GP in Sydney discussed the matter showed my biopsy report and he gave me Minoxidil mixed with 0.5% retina mixed and proscar halfa tablet every other day.. but still not geting the density back...Dr.. can you please help me to come out of this problem. I am bonny from Sydney. Thanks
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
HI bonny you should continue the treatment with minoxidil 5% spray and finasteride tab,you should also use 2% canthradin oil on your scalp overnight then wash in morning with protien shampoo like regrow shampoo .you should also use capsicom spirit compound on scalp to stimulate growth .take high protien diet and vitamin and mineral supplements having iron and zinc in them.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor